# SDR USAA980235

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Corroded
- Location: Bs 1495
- Part time: 41,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-2 CHECK VISUAL INSPECTION, FOUND CORROSION BETWEEN FILLER AND DOUBLER STATION 1495 BETWEEN STRINGER 28L AND STRINGER 29L ON SKIN.  REPLACED EXISTING FILLER AND DOUBLER PER SRM 53-00-01 FIG 208.  (M)
